BROWSE

Related Researcher

Author

Choi, Kyudong
Fluids Analysis Lab
Research Interests
  • Fluid equations, navier-stokes, euler equations, mathematical analysis

ITEM VIEW & DOWNLOAD

Stability of planar traveling waves in a Keller-Segel equation on an infinite strip domain

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Stability of planar traveling waves in a Keller-Segel equation on an infinite strip domain
Author
Chae, MyeongjuChoi, KyudongKang, KyungkeunLee, Jihoon
Keywords
Tumor;  Angiogenesis;  Keller– Segel;  Stability;  Traveling wave;  Strip
Issue Date
201807
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
JOURNAL OF DIFFERENTIAL EQUATIONS, v.265, no.1, pp.237 - 279
Abstract
We consider a simplified model of tumor angiogenesis, described by a Keller-Segel equation on the two dimensional domain (x, y) is an element of R x S-lambda where S-lambda is the circle of perimeter lambda. It is known that the system allows planar traveling wave solutions of an invading type. In case that lambda is sufficiently small, we establish the nonlinear stability of traveling wave solutions in the absence of chemical diffusion if the initial perturbation is sufficiently small in some weighted Sobolev space. When chemical diffusion is present, it can be shown that the system is linearly stable. Lastly, we prove that any solution with our front condition eventually becomes planar under certain regularity conditions.
URI
Go to Link
DOI
http://dx.doi.org/10.1016/j.jde.2018.02.034
ISSN
0022-0396
Appears in Collections:
SNS_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU